The Michigan Mathematical Journal

Degree estimates for polynomials constant on a hyperplane

John D'Angelo,Jiří Lebl, and Han Peters

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 55, Issue 3 (2007), 693-713.

Dates
First available: 7 December 2007

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1197056463

Digital Object Identifier
doi:10.1307/mmj/1197056463

Zentralblatt MATH identifier
05234911

Mathematical Reviews number (MathSciNet)
MR2372622

Subjects
Primary: 32H05 32H35: Proper mappings, finiteness theorems 14D05: Structure of families (Picard-Lefschetz, monodromy, etc.)

Citation

D'Angelo, John; Lebl, Jiří; Peters, Han. Degree estimates for polynomials constant on a hyperplane. The Michigan Mathematical Journal 55 (2007), no. 3, 693--713. doi:10.1307/mmj/1197056463. http://projecteuclid.org/euclid.mmj/1197056463.


Export citation